Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An explicit density estimate for Dirichlet $L$-series

Author: O. Ramaré
Journal: Math. Comp. 85 (2016), 325-356
MSC (2010): Primary 11P05, 11Y50; Secondary 11B13
Published electronically: June 3, 2015
MathSciNet review: 3404452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for $T\ge 2\,000$, $T\ge Q\ge 10$, and $\sigma \ge 0.52$, we have \begin{equation*} \sum _{q\le Q}\mkern -2mu \frac {q}{\varphi (q)}\mkern -6mu \sum _{\chi \operatorname {mod}^* q}\mkern -12mu N(\sigma ,T,\chi ) \!\le \! 20\bigl (56\,Q^{5}T^3\bigr )^{1-\sigma }\log ^{5-2\sigma }(Q^2T) \!+\!32\,Q^2\log ^2(Q^2T), \end{equation*} where $\chi \operatorname {mod}^* q$ denotes a sum over all primitive Dirichlet characters $\chi$ to the modulus $q$. Furthermore, we have \begin{equation*} N(\sigma ,T,\mathbb {1} )\le 2T \log \biggl (1+\frac {9.8}{2T}(3T)^{8(1-\sigma )/{3}}\log ^{5-2\sigma }(T)\biggr ) \!+\!103(\log T)^2. \end{equation*}

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11P05, 11Y50, 11B13

Retrieve articles in all journals with MSC (2010): 11P05, 11Y50, 11B13

Additional Information

O. Ramaré
Affiliation: Laboratoire Paul Painlevé / CNRS, Université Lille 1, 59655 Villeneuve d’Ascq, France
MR Author ID: 360330

Received by editor(s): September 5, 2013
Received by editor(s) in revised form: June 13, 2013, and July 5, 2014
Published electronically: June 3, 2015
Article copyright: © Copyright 2015 American Mathematical Society